| Catalog Number |
DYND140214 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to facility the foley catheter was placed and "the patient was able to urinate around foley approximately 1 minute after placement, subsequently the foley fell out and was replaced with another foley kit".No additional information is available at this time.A sample was returned for evaluation and at this time a definitive root cause cannot be determined as there were not reported functional or visual abnormalities noted.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to facility the foley catheter was placed and "the patient was able to urinate around foley approximately 1 minute after placement, subsequently the foley fell out and was replaced with another foley kit".